Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 

 

Measurability of norm proved by Haar functions


Author: H. C. Finlayson
Journal: Proc. Amer. Math. Soc. 53 (1975), 334-336
MSC: Primary 28A40
MathSciNet review: 0385059
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: A proof is given of the measurability of the supremum norm on Wiener space.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 28A40

Retrieve articles in all journals with MSC: 28A40


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1975-0385059-8
Article copyright: © Copyright 1975 American Mathematical Society